snurmdog

319d

does your medication for mental stuff wear off at night and cause your mood to become sour?

Gender Dysphoria

View all
  • JuliaCaesar

    319d

    Yup

  • ClubPenguin

    319d

    Yep. My T explained that your brain is working hard to basically regulate your mood and help you function during the day, it gets tired as it gets later in the day (plus the meds wearing odd doesn't help.) Taking to your psychiatrist about it could help

  • ClubPenguin

    319d

    *talking

  • shrimps

    318d

    They used to, but now I split up some my meds into two doses for the morning and night to keep symptoms from getting really bad at night. I don't do this by myself, they were prescribed to me this way after I explained what would happen at night.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.